Illinois Journal of Mathematics

Relative difference sets

J. E. H. Elliott and A. T. Butson

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 517-531.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256055004

Digital Object Identifier
doi:10.1215/ijm/1256055004

Mathematical Reviews number (MathSciNet)
MR0193019

Zentralblatt MATH identifier
0145.01503

Subjects
Primary: 05.22

Citation

Elliott, J. E. H.; Butson, A. T. Relative difference sets. Illinois J. Math. 10 (1966), no. 3, 517--531. doi:10.1215/ijm/1256055004. https://projecteuclid.org/euclid.ijm/1256055004


Export citation